Alert archive / Florida / Small Craft Advisories in 2017

Small Craft Advisory 29, NWS Miami, FL

October 3, 2017

NWS Miami, FL issued this small craft advisory at Oct 3, 2017, 12:45 PM EDT. It took effect at Oct 4, 2017, 11:00 AM EDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Oct 3, 2017, 12:45 PM EDT (16:45 UTC)
In effect from
Oct 4, 2017, 11:00 AM EDT
Expired
Oct 4, 2017, 4:07 PM EDT
In force
5 hr
Issued by
NWS Miami, FL

The text

As transmitted.

704 
WHUS72 KMFL 031645
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
1245 PM EDT TUE OCT 3 2017

SMALL CRAFT ADVISORY UPGRADED TO A GALE WARNING FOR THE ATLANTIC
BEACHES THROUGH WEDNESDAY MORNING.

AMZ650-651-670-671-041500-
/O.UPG.KMFL.SC.Y.0028.000000T0000Z-171005T0800Z/
/O.NEW.KMFL.GL.W.0002.171003T1645Z-171004T1500Z/
/O.NEW.KMFL.SC.Y.0029.171004T1500Z-171005T0800Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
1245 PM EDT TUE OCT 3 2017

...GALE WARNING IN EFFECT UNTIL 11 AM EDT WEDNESDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM WEDNESDAY TO 4 AM
EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A GALE WARNING,
WHICH IS IN EFFECT UNTIL 11 AM EDT WEDNESDAY. A SMALL CRAFT
ADVISORY HAS ALSO REMAINS IN EFFECT FROM 11 AM WEDNESDAY TO 4 AM 
EDT THURSDAY.

* WINDS AND SEAS...EAST WINDS 20 TO 30 KT WITH FREQUENT GALE GUSTS.
  SEAS 6 TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ610-630-GMZ656-657-676-041500-
/O.CON.KMFL.SC.Y.0028.000000T0000Z-171005T0800Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM-
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
1245 PM EDT TUE OCT 3 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
THURSDAY...

* WINDS AND SEAS...NORTHEAST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  35 KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
3 follow-up statements
340 
WHUS72 KMFL 040754
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
354 AM EDT WED OCT 4 2017

AMZ650-651-670-671-041600-
/O.CON.KMFL.GL.W.0002.000000T0000Z-171004T1500Z/
/O.EXT.KMFL.SC.Y.0029.171004T1500Z-171005T1400Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
354 AM EDT WED OCT 4 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EDT THIS MORNING...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO
10 AM EDT THURSDAY...

* WINDS AND SEAS...EAST WINDS 20 TO 30 KT WITH FREQUENT GALE FORCE
  GUSTS. SEAS 6 TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ610-630-GMZ656-657-676-041600-
/O.EXT.KMFL.SC.Y.0028.000000T0000Z-171005T1400Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM-
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
354 AM EDT WED OCT 4 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT THURSDAY...

* WINDS AND SEAS...NORTHEAST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  30 KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
660 
WHUS72 KMFL 041511
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
1111 AM EDT WED OCT 4 2017

AMZ650-651-670-671-042315-
/O.EXP.KMFL.GL.W.0002.000000T0000Z-171004T1500Z/
/O.CON.KMFL.SC.Y.0029.000000T0000Z-171005T1400Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
1111 AM EDT WED OCT 4 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
THURSDAY...
...GALE WARNING HAS EXPIRED...

* WINDS AND SEAS...EAST WINDS 20 TO 25 KT WITH GUSTS UP TO 30 
  KT. SEAS 6 TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ610-630-GMZ656-657-676-042315-
/O.CON.KMFL.SC.Y.0028.000000T0000Z-171005T1400Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM-
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
1111 AM EDT WED OCT 4 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
THURSDAY...

* WINDS AND SEAS...NORTHEAST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  30 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
746 
WHUS72 KMFL 042007
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
407 PM EDT WED OCT 4 2017

UPGRADING THE SMALL CRAFT ADVISORY TO A GALE WARNING FOR THE
ATLANTIC AND BISCAYNE BAY WATERS.

AMZ650-651-670-671-051500-
/O.UPG.KMFL.SC.Y.0029.000000T0000Z-171005T1400Z/
/O.NEW.KMFL.GL.W.0003.171004T2007Z-171005T1500Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
407 PM EDT WED OCT 4 2017

...GALE WARNING IN EFFECT UNTIL 11 AM EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A GALE WARNING,
WHICH IS IN EFFECT UNTIL 11 AM EDT THURSDAY. THE SMALL CRAFT
ADVISORY IS NO LONGER IN EFFECT.

* WINDS AND SEAS...EAST AROUND WINDS 25 KT WITH GUSTS INTO GALE
  FORCE CONDITIONS EXPECTED TONIGHT. SEAS 8 TO 10 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ630-051500-
/O.UPG.KMFL.SC.Y.0028.000000T0000Z-171005T1400Z/
/O.NEW.KMFL.GL.W.0003.171004T2007Z-171005T1500Z/
BISCAYNE BAY-
407 PM EDT WED OCT 4 2017

...GALE WARNING IN EFFECT UNTIL 11 AM EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A GALE WARNING,
WHICH IS IN EFFECT UNTIL 11 AM EDT THURSDAY. THE SMALL CRAFT
ADVISORY IS NO LONGER IN EFFECT.

* WINDS AND SEAS...EAST WINDS 20 TO 25 KNOTS WITH GUSTS INTO GALE
  FORCE CONDITIONS TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ610-GMZ656-657-676-051500-
/O.EXT.KMFL.SC.Y.0028.000000T0000Z-171005T1500Z/
LAKE OKEECHOBEE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM-
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
407 PM EDT WED OCT 4 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT THURSDAY...

* WINDS AND SEAS...NORTHEAST WINDS 15 TO 25 KT WITH GUSTS UP TO
  GALE FORCE. SEAS 3 TO 5 FEET UP TO 7 FEET WELL OFFSHORE WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Oct 3, 10:35 AM EDT, 2 hours 10 minutes earlier.

Area forecast discussion, Oct 3, 10:35 AM EDT, 2 hours 10 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Miami FL
1035 AM EDT Tue Oct 3 2017

...HIGH RISK OF RIP CURRENTS EAST COAST BEACHES...
...HIGH SURF ADVISORY FOR BEACHES OF PALM BEACH COUNTY...
...SMALL CRAFT ADVISORY FOR ALL OF SOUTH FLORIDA WATERS...
...COASTAL FLOOD ADVISORY FOR EAST COAST BEACHES...

.UPDATE...
A weak low pressure was moving into the Southern Gulf of Mexico
from extreme southern portion of South Florida late this morning.
The low will continue to move further west into the Southern Gulf
of Mexico through the afternoon hours, as high pressure to the
north of the area continues to strengthen. This will allow for
the pressure gradient to continue to tighten over South Florida
this afternoon into this evening allowing breezy to windy
conditions over most of South Florida, except very windy
conditions over the east coast metro areas. If the winds do
increase to very windy conditions along the east coast metro
areas, then a wind advisory may be needed late this afternoon for
the east coast metro areas.

There has been some drier air that worked into the area this
morning ahead of the weak low. However, deeper moisture will work
into the area from the east behind the low this afternoon into
this evening. Therefore, showers and thunderstorms will be on an
increase this afternoon over South Florida, and pops will remain
in the scattered to numerous range.

The High Risk Of Rip Currents will also continue along the east
coast beaches due to the strong easterly wind flow. The tides have
also been running between 2.5 to 3.5 feet which is about a foot
above normal for this time of year due to the King tides. These
tide levels will continue through at least Wednesday. Therefore,
the Coastal Flood Advisory will also remain in effect for the east
coast metro areas.

The winds over South Florida waters will also be in the SCA
conditions rest of today into tonight. However, the wind gusts
could get into the gale force range over the Atlantic waters
tonight. If this trend continues, then a Glade Warning may be
needed for the Atlantic waters for tonight in the afternoon
package.

The High Surf Advisory is also in effect for the beaches of Palm
Beach County, due to possible breakers of 10 feet this afternoon
into tonight.

&&
.UPDATE..54/BNB

.PREV DISCUSSION... /issued 722 AM EDT Tue Oct 3 2017/

AVIATION...
The winds will be northeast today with speeds of 15 to 20 knots
gusts up to 30 knots at all of South Florida taf sites. Showers
and thunderstorms are expected today across South Florida.
Therefore, VCTS will be in the forecast for all of the taf sites
today. The ceiling and vis should remain in VFR conditions today,
but could fall down into MVFR conditions with any shower or
thunderstorm passage. Any reduce vis and ceiling will be cover in
a short term update to the taf site.

AVIATION...54/BNB

PREV DISCUSSION... /issued 330 AM EDT Tue Oct 3 2017/

DISCUSSION...
SHORT TERM/ TODAY THROUGH THURSDAY: A strong tropical wave is
currently moving across the Bahamas and into the region this
morning. The 00z MFL sounding already had precipitable water at
2.19 inches well above climatological mean of 1.74 inches. With
abundant moisture we will see stronger storms with heavy rainfall
and gusty winds as the wave moves across South Florida today and
tonight. Higher than normal tides associated with king tides and
the full moon in a few days,we are already seeing tide predictions
running about a foot above predicted levels. Therefore, flooding
will be a concern along the coast. Poor drainage due to debris
from the recovery of Irma may also cause some roadways and low
lying areas to drain slower than normal resulting in flooding.

High pressure locked in to our north will allow the breezy easterly
flow to persist through the week. PWATs will still be above climo
normal with models having levels around 1.8- 2.3 inches through
Thursday.Thursday models indicate a trough and the latest GFS shows
a closed low pressure moving in, this will help keep the rain
chances high. With the wet and stormy weather pattern in place
high temps will continue to be a little below normal in the mid
80s.

Main concern through the week will be heavy rainfall with convection
that may lead to flooding. With an unsettled weather pattern and
higher than normal tides any heavy rainfall that falls in coastal
areas will be unable to drain if it does occur near high tides.

LONG TERM/ FRIDAY THROUGH THIS WEEKEND: There is quite a bit of
uncertainty in the models as we move into the weekend regarding the
monsoonal gyre, where a low pressure is expected to form in the
northwestern Caribbean Sea in the next few days and drift into the
southern Gulf of Mexico. NHC currently has a 30% chance of
development of a tropical cyclone over the next five days. Models
are trending towards turning the winds south southwesterly across
South Florida bringing more deep tropical moisture to the area.

Will have to continue to monitor models trends and evolution of
this feature in the coming days. Current forecast keeps the weather
pattern wet through the weekend. Heavy rainfall with higher than
normal tides leading to flooding will continue to be a concern along
both coast across South Florida through the weekend.

MARINE...
Strong high pressure building across the eastern US to our
north, and lowering pressure across the NW Caribbean will create a
tight pressure gradient over South Florida waters. This will bring
moderate to strong easterly winds of at least 20 knots. Hazardous
boating conditions are likely to continue, especially on Atlantic
waters through the week. Seas will build to 6-8 feet over the
offshore Gulf and 10-12 feet in the Atlantic.

BEACH FORECAST...
Breezy easterly winds will generate rough seas in
the surf zone and strong rip currents along the Atlantic beaches
through at least mid week.

Water levels are already running close to a foot above predicted
tides in the Atlantic and around a half a foot in the Gulf. The
approach of the full moon later this week will bring the first tidal
peak of the month, where predicted tides will be near where we
normally start to experience high tide flooding in prone areas.

A Coastal Flood Advisory and High Risk of Rip Currents is in
effect for all of the Atlantic coasts. A High Surf Advisory is in
effect for the Palm Beach Coast.

AVIATION...
High pressure to the north will keep an easterly flow across the
region. This will bring a tropical wave into the area this
morning, which will bring increased chances of showers and
thunderstorms for the entire region from around dawn, through the
remainder of the TAF period. It is also forecast to keep the winds
gusty through the day, and into the evening hours tonight. While
VFR is forecast, brief IFR may be possible under heavy showers and
storms through the day.
&&

.PRELIMINARY POINT TEMPS/POPS...
West Palm Beach  87  82  86  80 /  70  60  70  50
Fort Lauderdale  87  80  86  80 /  80  60  70  70
Miami            88  79  85  77 /  80  60  70  70
Naples           91  74  90  76 /  50  30  40  30

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through late Wednesday night for FLZ168-
     172-173.

     High Surf Advisory until 4 AM EDT Thursday for FLZ168.

     Coastal Flood Advisory until 4 AM EDT Thursday for FLZ168-172-
     173.

AM...Small Craft Advisory until 4 AM EDT Thursday for AMZ610-630-650-
     651-670-671.

GM...Small Craft Advisory until 4 AM EDT Thursday for GMZ656-657-676.

&&

UPDATE...54/BNB
DISCUSSION...33/Kelly
MARINE...33/Kelly
AVIATION...54/BNB
BEACH FORECAST...33/Kelly
Hazardous weather outlook, Oct 3, 10:52 AM EDT, 1 hour 53 minutes before
Hazardous Weather Outlook for South Florida...UPDATED
National Weather Service Miami FL
1052 AM EDT Tue Oct 3 2017

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
040000-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
1052 AM EDT Tue Oct 3 2017

...HIGH RISK OF RIP CURRENTS EAST COAST BEACHES...
...HIGH SURF ADVISORY FOR BEACHES OF PALM BEACH COUNTY...
...SMALL CRAFT ADVISORY FOR ALL OF SOUTH FLORIDA WATERS...
...COASTAL FLOOD ADVISORY FOR EAST COAST BEACHES...

This hazardous weather outlook is for South Florida.

.DAY ONE...TODAY AND TONIGHT

Rip currents: There is a High Risk for Rip Currents along Atlantic
beaches.

Thunderstorms: Isolated to Scattered thunderstorms are expected
across South Florida today. Primary hazards will be lightning, urban
flooding of low lying and poor drainage areas,and gusty wind.

Wind: East wind of 20-25 knots expected across Atlantic waters and
around 20 knots over the Gulf waters. Gusts of 35 to 45 mph are
possible over all of South Florida and the coastal waters as well
with showers and thunderstorms. A Small Craft Advisory is in effect
South Florida waters.

Flooding: Showers and thunderstorms may lead to flooding in low
lying and poorly drained areas, particularly along the coast near
high tide.

Waves: Seas of 7 to 12 feet, mainly in the Gulf stream. A Small
Craft Advisory is in effect for all Atlantic waters.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A Small Craft Advisory is in effect through Wednesday for Atlantic
waters due to east wind of 20 to 30 knots and seas of up to 12 feet
in the Gulf Stream. The risk for rip currents will likely remain high
over all Atlantic beaches during this period as well.

Strong easterly wind, along with King tide this week, will allow for
possible coastal flooding during high tides along the east coast
beaches of South Florida.

Scattered to numerous thunderstorms, some with heavy rainfall, are
forecast through the week.

.SPOTTER INFORMATION STATEMENT...

Widespread spotter activation is not anticipated, however individual
spotters are encouraged to report high wind and flooding to the
National Weather Service forecast office in Miami.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

Baxter

In the hours before

Special weather statement, Oct 3, 7:03 AM EDT, 5 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Miami FL
703 AM EDT TUE OCT 3 2017

FLZ072-172-031115-
Coastal Broward County FL-Metro Broward County FL-
703 AM EDT TUE OCT 3 2017

...Significant Weather Advisory for the development of funnel clouds
for east central Broward County Until 715 AM EDT...

* At 702 AM EDT...National Weather Service Meteorologists detected a
  strong thunderstorm with rotation, capable of producing a funnel
  cloud 7 miles east of Fort Lauderdale, moving west at 20 to 25 mph.

* LOCATIONS IMPACTED INCLUDE...
  Fort Lauderdale, Hollywood, Davie, Tamarac, Lauderdale-By-The-Sea,
  Oakland Park, Lauderdale Lakes, Dania Beach, Wilton Manors, Lazy
  Lake, Ravenswood Estates, St. George, Estates Of Fort Lauderdale,
  Fort Lauderdale - Hollywood International Airport, Port Everglades,
  Downtown Fort Lauderdale, Franklin Park, Twin Lakes, Golden Heights
  and Oak Point.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

Residents should remain on the alert for additional statements and
possible warnings.

Stay tuned to NOAA weather radio and other local media for further
details or updates.

&&

LAT...LON 2619 8003 2605 8003 2603 8020 2620 8019
TIME...MOT...LOC 1102Z 087DEG 20KT 2610 8000

BAXTER
Local storm report, Oct 3, 7:34 AM EDT, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
734 AM EDT TUE OCT 03 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 AM     HIGH ASTR TIDES  2 E DELRAY BEACH        26.46N  80.06W
10/03/2017                   PALM BEACH         FL   SOCIAL MEDIA

            MINOR STREET FLOODING DUE TO KING TIDES WITH TWO TO
            THREE INCHES OF WATER ON THE ROAD AT SE 1ST ST AND
            MARINE WAY IN DELRAY BEACH. PICTURES AND VIDEO ON SOCIAL
            MEDIA FROM 710AM.

&&

EVENT NUMBER MFL1700516

HAGEN

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 3, 7:03 AM EDTSpecial Weather StatementMFLBroward12 min
Oct 3, 12:45 PM EDTGale WarningMFL22 hr
Oct 3, 3:29 PM EDTSpecial Marine WarningMFL61 min

Nearby

Small Craft Advisories in Florida, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.